Scheduled System Maintenance:
On Wednesday, July 29th, IEEE Xplore will undergo scheduled maintenance from 7:00-9:00 AM ET (11:00-13:00 UTC). During this time there may be intermittent impact on performance. We apologize for any inconvenience.
By Topic

Number of Trees in a Cascade of 2-Port Networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Recurrence formulas for the numbers of trees, port terminal-pair 2-trees, and terminal 3-trees in a cascade of nonidentical 2-port networks are presented in this paper. They are derived from counting series which provide a clear insight, not apparent from the recurrence formulas themselves, into the composition of the various tree structures. These formulas and series reduce readily to the simpler forms which pertain when the networks in the cascade are identical, confirming certain recurrence formulas presented previously by Gruszczynski for this special case.

Published in:

Circuit Theory, IEEE Transactions on  (Volume:14 ,  Issue: 3 )